MathSciNet Relay Station
MathSciNet bibliographic data
MR1808460 (2002f:37058) 37D45 (34-04 34C28 37B30 37M99)
Mischaikow, Konstantin; Mrozek, Marian; Szymczak, Andrzej Chaos in the Lorenz equations: a computer assisted proof. III. Classical parameter values. Special issue in celebration of Jack K. Hale's 70th birthday, Part 3 (Atlanta, GA/Lisbon, 1998). J. Differential Equations 169 (2001), no. 1, 17–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement